Alert archive / Mississippi / Special Weather Statements in 2011

Special Weather Statement, NWS Jackson, MS

October 12, 2011Clarke County, Kemper County, Lauderdale County, Mississippi

NWS Jackson, MS issued this special weather statement at Oct 12, 2011, 7:02 PM CDT for Clarke County, Kemper County, Lauderdale County, Mississippi. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 12, 2011, 7:02 PM CDT (00:02 UTC)
Expired
Oct 12, 2011, 8:00 PM CDT
In force
58 min
Issued by
NWS Jackson, MS

Counties Clarke County, MS, Kemper County, MS, Lauderdale County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 107 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2011-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2011-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
719 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

697 
WWUS84 KJAN 130002
SPSJAN
MSZ046-052-056-058-065-066-130100-
SMITH MS-LAUDERDALE MS-KEMPER MS-JONES MS-COVINGTON MS-CLARKE MS-
702 PM CDT WED OCT 12 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
702 PM CDT WED OCT 12 2011

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 35 TO 45 MPH 
WINDS WAS LOCATED FROM 16 MILES WEST OF DAMASCUS TO 17 MILES WEST OF 
SANDERSVILLE AT 702 PM CDT...MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE 
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN CLARKE...EXTREME NORTHEASTERN COVINGTON...NORTHERN JONES...
SOUTHERN KEMPER...LAUDERDALE AND SOUTHEASTERN SMITH COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.

LAT...LON 3220 8843 3185 8861 3182 8892 3177 8894
      3177 8945 3201 8932 3180 8931 3184 8891
      3278 8891 3278 8836
TIME...MOT...LOC 0002Z 270DEG 27KT 3269 8909 3232 8904
          3186 8929

$$

JA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Oct 12, 2:48 PM CDT, 4 hours 14 minutes earlier.

Area forecast discussion, Oct 12, 2:48 PM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
248 PM CDT WED OCT 12 2011

...A FEW STRONG TO BRIEFLY SEVERE STORMS POSSIBLE THROUGH EARLY
THIS EVENING WEST OF THE I-55 CORRIDOR...

.DISCUSSION...SHORT TERM(THROUGH THURSDAY NIGHT) PERSISTENT STRATUS
DECK E OF A GRENADA-HATTIESBURG LINE ACTING LIKE A PSEUDO WARM FRONT
AS A WEDGE OF MAX HEATING WITH 83/66F AIR MASS NOSING INTO WRN MS
AHEAD OF TSRA OUTFLOW BOUNDARY COMING THROUGH LA. AN UPPER LEVEL VORT
CENTER SPINNING EWD THROUGH CENTRAL AR WILL HELP UVV AS A NARROW
CHANNEL OF 332C 850MB THETA E AIR NOW IN PLACE ALONG MS RIVER WITH 27
VTOTALS AND 7C 7-500MB LAPSE RATES. ALL THE INGREDIENTS COMBINING
WITH 800-1000J/KG MLCAPES PER SPC MESOANALYSIS TO SUPPORT CONTINUED
STORM DEVELOPMENT THROUGH SUNSET IN WRN MS. SCATTERED STORMS IN NERN
LA BUILDING ALONG I-20 TOWARD THE MS RIVER CURRENTLY AS THESE SHOULD
REACH I-55 BY ABOUT 6-8PM.

THE LIMITING FACTOR WILL BE WEAK VEERING WIND PROFILES AND THE
OVERALL LACK OF SHEAR HOWEVER...THE NOSE OF A 700MB SPEED MAX OF
35-40KTS COMING OUT OF NRN TX SHOULD ASSIST STRONG TO AN ISOLATED SVR
STORM FOR AREAS W OF I-55. HAIL UP TO THE SIZE OF QUARTERS AND WIND
GUSTS OF 60 MPH APPEAR POSSIBLE UNTIL ABOUT 8-9PM OR SO W OF I-55.

A MORE STABLE AIRMASS GENERALLY E OF HIGHWAY 49 SHOULD ALLOW STORMS
TO WEAKEN LATER TONIGHT OVER ERN MS. THEN THE ACTUAL COLD FRONT
SHOULD MOVE IN AFTER MIDNIGHT AS IT ACCELERATES SEWD THROUGH THE
CWFA. EXPECT THE FRONT TO CROSS THE NATCHEZ TRACE PARKWAY CORRIDOR
ABOUT 3-6AM AND THEN I-59 LOCATIONS BY 8AM. CAA WILL INCREASE BY
MIDDAY THURSDAY WITH NW WINDS 14-18KTS GUSTING 22-24KTS AT TIMES.
RAPID CLEARING IS EXPECTED WITH INCREASING DOWNGLIDE REGIME AND
THOSE WINDS WILL DIMINISH THURSDAY EVENING AS THEY BECOME NLY.

HAVE ADJUSTED MAV POPS FOR TONIGHT TOWARD THE MET GUIDANCE WHICH WAS
CONSIDERABLY WETTER IN MANY LOCATIONS...MOSTLY IN THE LIKELY CATEGORY.
EXPECT QPF AMOUNTS OF ONE QUARTER TO ONE HALF INCH ALTHOUGH LOCALIZED
1 INCH AMOUNTS EASILY POSSIBLE. MAV TEMPS GENERALLY ACCEPTED WITH
ADJUSTMENT TOWARD COOLER MET NUMBERS THURSDAY NIGHT./40/

PREVIOUSLY FOR FRIDAY THROUGH TUESDAY...HIGH PRESSURE WILL BUILD OVER
THE REGION STARTING FRIDAY BRINGING PLEASANT WEATHER TO THE ARKLAMISS
THROUGH THE WEEKEND AND INTO THE FIRST PART OF NEXT WEEK. ON FRIDAY...
TEMPERATURES WILL BE CLOSER TO NORMAL THAN THEY HAVE BEEN THE LAST
WEEK OR SO...BUT A WARMING TREND OVER THE WEEKEND WILL BRING A RETURN
OF AFTERNOON READINGS SOME 7-10 DEGREES ABOVE NORMAL FOR MID OCTOBER
SAT THROUGH MON.

NEXT CHANCE FOR RAIN WILL COME TUE AS OUR FIRST "REAL" COLD FRONT OF
THE FALL SEASON SWEEPS ACROSS THE REGION. DESPITE AMPLE ATMOSPHERIC
SHEAR PARAMETERS SEVERE WEATHER DOES NOT LOOK LIKE IT WILL BE A
CONCERN WITH THIS SYSTEM AS LIMITED MOISTURE RETURN IN ADVANCE
LIMITS INSTABILITY. TEMPERATURES IN WAKE OF THE FRONT WILL BE
NOTABLY COOLER WITH HIGHS IN THE LOWER 70S/MAYBE UPPER 60S?/BY MID
WEEK. FALL LIKE BREEZY CONDITIONS JUST BEHIND THE FRONT CAN BE
EXPECTED AS WELL. INCREASED OVERNIGHT LOWS AT A FEW SPOTS MON NIGHT
TO ACCOUNT FOR THE WARM RETURN AHEAD OF THE FRONT...THEN INCREASED
HIGHS ACROSS SOUTHERN AREAS TUE WHERE WE SHOULD WARM PRIOR TO FROPA.
LOWS BY NEXT THURSDAY MORNING SHOULD BE DIPPING AGAIN INTO THE 30S
PER LATEST ECMWF BUT FOR NOW ADJUSTMENTS TO MEX MOS WERE MINOR IN
LIEU OF UNCERTAINTY THIS FAR OUT./BK/40/

&&

.AVIATION...PERSISTENT MVFR STRATUS IS NOW CONFINED TO FAR EAST MS
AND SHOULD LIFT IN A FEW HOURS. HOWEVER...A FRONT COMING IN FROM THE
WEST IS DEVELOPING SHOWERS AND THUNDERSTORMS WEST OF THE MS RIVER
THAT WILL PUSH EAST ACROSS THE WHOLE AERODROME LATE THIS AFTERNOON
THROUGH THE EVENING. EXPECT MAINLY MVFR FLIGHT CATS WITH THIS
ACTIVITY IN THE AFTERNOON AND EVENING ALTHOUGH POTENTIAL FOR MAINLY
MVFR FLIGHT CATS WILL REMAIN THROUGH THE NIGHT IN MOST AREAS DUE TO
LINGERING SHOWERS AND/OR FOG AND LOW CLOUDS.

OTHERWISE...EXPECT STRONGER AND SOMEWHAT GUSTY NORTHWEST WINDS IN
THE WAKE OF THE FRONT AND QUIET WEATHER TO RETURN THROUGH THE END OF
THE WEEK. /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       59  77  51  80 /  60   9   0   0
MERIDIAN      57  77  48  81 /  59  24   0   0
VICKSBURG     57  79  51  81 /  57   5   0   0
HATTIESBURG   62  82  53  82 /  47  20   0   0
NATCHEZ       59  81  51  79 /  54   7   0   0
GREENVILLE    59  79  50  80 /  51   7   0   0
GREENWOOD     57  77  49  79 /  60  12   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Oct 12, 2:57 PM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
257 PM CDT WED OCT 12 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>036-
040>043-047>049-053>055-059>063-132000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-
HOLMES-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-
CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-
257 PM CDT WED OCT 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST
LOUISIANA AND WEST MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

A FEW STRONG TO BRIEFLY SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH
EARLY EVENING FOR LOCATIONS ALONG AND WEST OF THE INTERSTATE 55
CORRIDOR. THE PRIMARY RISK FROM THESE STORMS WILL BE HAIL TO THE SIZE
OF QUARTERS AND WIND GUSTS OF 50 TO 60 MPH.

DAYTIME HEATING AND AN UNSTABLE AIRMASS AHEAD OF AN APPROACHING COLD
FRONT AND OUTFLOW BOUNDARY WILL SUPPORT THUNDERSTORMS. THE FASTER
MOVEMENT OF THE INITIAL BOUNDARY ACROSS LOUISIANA WILL TRIGGER THE
MORE INTENSE STORMS BEFORE 9 PM AS IT SWEEPS IN FROM THE WEST.
THE STORMS SHOULD WEAKEN LATER TONIGHT AS THE COLD FRONT CATCHES UP
AND PUSHES ALL THE RAIN OFF TO EAST TOWARD MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED BEFORE 9 PM TONIGHT. OTHERWISE...
ACTIVATION IS NOT EXPECTED THROUGH NEXT TUESDAY.

MSZ029>033-037>039-044>046-050>052-056>058-064>066-072>074-132000-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-
LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
257 PM CDT WED OCT 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

ISOLATED STRONG STORMS WILL BE POSSIBLE LATER TONIGHT WITH
GUSTY WINDS OF 40 TO 50 MPH BEING THE PRIMARY RISK. AN OUTFLOW
BOUNDARY AND COLD FRONT ARE EXPECTED TO SWEEP EASTWARD THROUGH
THE REGION LATE THIS EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED THROUGH NEXT TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

40

In the hours before

Special weather statement, Oct 12, 5:40 PM CDT, 1 hour 22 minutes before
MSZ043-049-050-055-056-122310-
SMITH MS-SIMPSON MS-SCOTT MS-RANKIN MS-MADISON MS-
540 PM CDT WED OCT 12 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
540 PM CDT WED OCT 12 2011

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 35 TO 50 MPH
WINDS WAS LOCATED FROM 6 MILES NORTH OF PISGAH TO 3 MILES SOUTHWEST
OF HARRISVILLE AT 539 PM CDT...MOVING EAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN EAST CENTRAL MADISON...EASTERN RANKIN...SCOTT...NORTHERN
SIMPSON AND NORTHWESTERN SMITH COUNTIES SHOULD MONITOR THESE STORMS
CLOSELY.

LAT...LON 3223 8942 3188 8968 3186 9013 3189 9014
      3191 9017 3194 9017 3220 8998 3264 8989
      3265 8973 3258 8972 3257 8935
TIME...MOT...LOC 2239Z 267DEG 32KT 3255 8980 3221 8987
          3194 9007

JA
Special weather statement, Oct 12, 6:17 PM CDT, 45 minutes before
MSZ055-063-064-122350-
SIMPSON MS-LAWRENCE MS-JEFFERSON DAVIS MS-
617 PM CDT WED OCT 12 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
617 PM CDT WED OCT 12 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED 3 MILES SOUTHWEST OF HEBRON AT 618 PM CDT...MOVING EAST AT 30
MPH.

VERY HEAVY RAIN ALONG WITH CFREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHWESTERN JEFFERSON DAVIS...NORTHEASTERN LAWRENCE AND
SOUTHEASTERN SIMPSON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3158 9004 3177 9007 3183 8966 3178 8965
      3177 8975 3161 8975 3161 8973 3160 8974
TIME...MOT...LOC 2318Z 263DEG 26KT 3169 8994

JA
Special weather statement, Oct 12, 6:29 PM CDT, 33 minutes before
MSZ050-051-055>057-065-066-130000-
SMITH MS-SIMPSON MS-SCOTT MS-NEWTON MS-JONES MS-JASPER MS-
COVINGTON MS-
629 PM CDT WED OCT 12 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
629 PM CDT WED OCT 12 2011

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 35 TO 50 MPH
WINDS WAS LOCATED FROM 6 MILES NORTH OF PINEVILLE TO 6 MILES WEST OF
MOUNT OLIVE AT 629 PM CDT...MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS LINE OF STORMS.

PEOPLE IN COVINGTON...WESTERN JASPER...NORTHWESTERN JONES...SOUTHERN
NEWTON...SOUTHEASTERN SCOTT...SOUTHEASTERN SIMPSON AND SMITH COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3183 8924 3158 8943 3158 8971 3161 8975
      3177 8975 3178 8977 3195 8969 3234 8944
      3233 8892
TIME...MOT...LOC 2329Z 288DEG 27KT 3222 8937 3192 8956
          3176 8974

JA
Special weather statement, Oct 12, 6:50 PM CDT, 12 minutes before
MSZ055-064-065-130020-
SIMPSON MS-JEFFERSON DAVIS MS-COVINGTON MS-
650 PM CDT WED OCT 12 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
650 PM CDT WED OCT 12 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
35 TO 45 MPH WINDS WAS LOCATED 5 MILES NORTHWEST OF COLLINS AT 650 PM
CDT...MOVING EAST AT 30 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHERN COVINGTON...EAST CENTRAL JEFFERSON DAVIS AND
EXTREME SOUTHEASTERN SIMPSON COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3156 8972 3179 8973 3180 8966 3178 8965
      3180 8943 3179 8940 3161 8940
TIME...MOT...LOC 2350Z 258DEG 26KT 3168 8959

JA
Special weather statement, Oct 12, 6:53 PM CDT, 9 minutes before
MSZ044>046-050>052-056>058-065-066-130055-
SMITH MS-SCOTT MS-NEWTON MS-NESHOBA MS-LEAKE MS-LAUDERDALE MS-
KEMPER MS-JONES MS-JASPER MS-COVINGTON MS-CLARKE MS-
653 PM CDT WED OCT 12 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
653 PM CDT WED OCT 12 2011

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 35 TO 50 MPH WINDS WAS LOCATED FROM 2 MILES SOUTHEAST OF
DOWDVILLE TO 5 MILES NORTHEAST OF TAYLORSVILLE AT 653 PM CDT...MOVING
EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN CLARKE...EXTREME NORTHEASTERN COVINGTON...JASPER...EXTREME
NORTHWESTERN JONES...SOUTHWESTERN KEMPER...LAUDERDALE...SOUTHEASTERN
LEAKE...SOUTHERN NESHOBA...NEWTON...EASTERN SCOTT AND EASTERN SMITH
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3185 8865 3179 8952 3230 8931 3275 8939
      3281 8857 3229 8854
TIME...MOT...LOC 2353Z 270DEG 27KT 3267 8924 3231 8912
          3189 8936

JA
Special weather statement, Oct 12, 7:02 PM CDT, 0 minutes before
MSZ046-052-056-058-065-066-130100-
SMITH MS-LAUDERDALE MS-KEMPER MS-JONES MS-COVINGTON MS-CLARKE MS-
702 PM CDT WED OCT 12 2011

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
702 PM CDT WED OCT 12 2011

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 35 TO 45 MPH
WINDS WAS LOCATED FROM 16 MILES WEST OF DAMASCUS TO 17 MILES WEST OF
SANDERSVILLE AT 702 PM CDT...MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN CLARKE...EXTREME NORTHEASTERN COVINGTON...NORTHERN JONES...
SOUTHERN KEMPER...LAUDERDALE AND SOUTHEASTERN SMITH COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.

LAT...LON 3220 8843 3185 8861 3182 8892 3177 8894
      3177 8945 3201 8932 3180 8931 3184 8891
      3278 8891 3278 8836
TIME...MOT...LOC 0002Z 270DEG 27KT 3269 8909 3232 8904
          3186 8929

JA

Nearby

Special Weather Statements in Mississippi, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.